# SDR FDEA201703180953

- Difficulty date: March 18, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 63,862 hours, 21,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A53773651212
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR32 OUTBD ROLLER TRAY SUPPORT CORRODED AT BONDING WIRE ATTACHMENT. REMOVED CORROSION IAW SRM 51-74-10 FOUND TO BE OUT OF LIMITS CROSSBEAM IAW SRM 53-10-15 FIG 101. REPAIRED CROSSBEAM FR32 Y1470 IAW SRM 53-10-15 FIG 207 CAT "A" MAJOR REPAIR.
